Your browser is out of date!

Update your browser to view this website correctly.

Google Chrome

Mozilla Firefox

Internet Explorer

Apple Safari

Opera

×

Vidya Academy of Science & Technology

A unit of Vidya International Charitable Trust

Dr. N. K. Sudev

Dr. N. K. Sudev

Associate Professor

Office Room Number :-   N 001

Email   sudev@vidyaacademy.ac.in

Office Phone Number :-   9497557876

Ext :-   190

Overview

Education :

  • Ph.D. - Discrete Mathematics-Graph Theory - Kannur University - (2012-15). Thesis Title: Set-valuations of Discrete Structures and Their Applications
  • M. Phil - Pure Mathematics - Madurai Kamaraj University - (2005-06).
  • State Eligibility Test (SET) in Mathematics.
  • B. Ed - Mathematics Education - MahatmaGandhi University (2000-01).
  • M. Sc. - Mathematics - University of Calicut - (1998-2000).

Experience

  1. Associate Professor in Mathematics, Dept. of Applied Sciences, Vidya Academy of Science and Technology, since 01, January 2012.
  2. Assistant Professor in Mathematics, Dept. of Applied Sciences, Vidya Academy of Science and Technology, since 01, July 2008.
  3. Senior Lecturer, Dept. of Applied Sciences, Vidya Academy of Science and Technology, since 19, December 2006.
  4. Lecturer, Dept. of Applied Sciences, Vidya Academy of Science and Technology, since 01, August 2003.
  5. Lecturer in Mathematics, Nirmala College of Information Technology, Chalakudy, Thrissur, 2001-2003.

Research

Research Experience :

Total Research Experience: 5 years

  • Research Area : Discrete Mathematics - Graph Theory.
  • No. of Publications : Published - 50, Accepted - 15, Communicated - 26.
  • No. of Conferences : Attended - 24 (National) & 3 (Int.),
  • Paper Presented - 1 (International) & 3 (National).

 

Other Areas of Interests:

Number Theory, Topology, Operations Research, Abstract and Linear Algebra.

Publications

Publications in Research Journals

  1. Sudev Naduvath, A study on the product set-labeling of graphs, Advances in Pure and Applied Mathematics, Vol.8, Issue-2, 2017, pp. 121-127, DOI: 10.1515/apam-2016-0098.
  2. Johan Kok, N. K. Sudev, K. P. Chithra and U. Mary, Jaco-type graphs and black energy dissipation, Advances in Pure and Applied Mathematics, Vol.8, Issue-2, 2017, pp. 141-152, DOI: 10.1515/apam-2016-0056.
  3. Johan Kok, N. K. Sudev and U Mary, On chromatic Zagreb indices of certain graphs, Discrete Mathematics, Algorithms and Applications, Vol. 9, Issue:1, 2017, pp. 1750014:1-14, DOI: 10.1142/S1793830917500148.
  4. N. K. Sudev, K. P. Chithra and K. A. Germina, A review on graceful and sequential integer additive set-labeled graphs, Cogent Mathematics, Vol.3, 2016, pp.1-14., DOI:10.1080/23311835.2016.1238643.
  5. N. K. Sudev, K. P. Chithra, S. Satheesh and Johan Kok, A study on the injective colouring parameters of certain graphs, Discrete Mathematics, Algorithms and Applications, Vol. 8, No: 3, 2016, pp. 1-12, DOI: 10.1142/S179383091650052X.
  6. N. K. Sudev, K. P. Chithra and Johan Kok, Certain chromatic sums of some cycle related graph classes, Discrete Mathematics, Algorithms and Applications, Vol. 8, No: 3, 2016, pp. 1-16, DOI: 10.1142/S1793830916500506.
  7. Johan Kok and N. K. Sudev, The b-chromatic number of certain graphs and digraphs, Journal of Discrete Mathematical Sciences and Cryptography, Vol.19, Issue-2, pp. 435-445, DOI: 10.1080/09720529.2016.1160512.
  8. N. K. Sudev, K. P. Chithra and K. A. Germina, On Integer additive set-valuation of finite Jaco graphs, Journal of Informatics and Mathematical Sciences, Vol. 8, No: 2, 2016, pp. 113-121.
  9. C. Susanth, S. J. Kalayathankal and N. K. Sudev, A note on McPherson number of graphs, Journal of Informatics and Mathematical Sciences, Vol. 8, No: 2, 2016, pp. 123-127.
  10. Johan Kok and N. K. Sudev, A study on total irregularities of certain graphs and digraphs, Cogent Mathematics, Vol.3, Issue-1, 2016, pp. 1-10, DOI:10.1080/23311835.2016.1179708.
  11. Johan Kok, N. K. Sudev and K. P. Chithra, A study on Jaco-type graphs, Journal of Informatics and Mathematical Sciences, Vol. 8, No: 2, 2016, pp. 105-112.
  12. Johan Kok, N. K. Sudev and K. P. Chithra, On the Pythagorean Holes of Certain Graphs, International Journal of Pure and Applied Mathematics, Vol.107, Issue-1, 2016, pp. 187-200, DOI:10.12732/ijpam.v107i1.15.
  13. Johan Kok, N. K. Sudev and K. P. Chithra, Generalised colouring sums of graphs, Cogent Mathematics, Vol.3, Issue-1, 2016, pp. 1-14, DOI:10.1080/23311835.2016.1140002.
  14. N. K. Sudev, K. A. Germina, Integer additive set-valuations of signed graphs, Carpathian Mathematical Publications, Vol. 7, No. 2, 2015, pp. 236-246.
  15. Johan Kok, N. K. Sudev, A study on sprout graphs, International Journal of Pure and Applied Mathematics, Vol. 105, No. 2, 2015, pp. 235-255., DOI: 10.12732/ijpam.v105i2.
  16. N. K. Sudev, K. A. Germina, A study on topogenic integer additive set-labeled graphs, Journal of Advanced Research in Pure Mathematics, Vol.7, Issue. 3, 2015, pp. 15-22., DOI: 10.5373/jarpm.2230.121314.
  17. N. K. Sudev, K. A. Germina, On integer additive set-sequential graphs, International Journal of Mathematical Combinatorics, Vol. 3(2015), 2015, pp. 125-133.
  18. N. K. Sudev, K. A. Germina, On the hypergraphs associated with certain integer additive setlabeled graphs, Journal of Advanced Research in Applied Mathematics, Vol.7, Issue. 4, 2015, pp. 23-33., DOI: 10.5373/jaram.2287.021015.
  19. N. K. Sudev, K. A. Germina, Some new results on weak integer additive set-labeled graphs, International Journal of Computer Applications, Vol. 128, Issue 1, pp. 1-5, DOI:10.5120/ijca2015906514.
  20. Johan Kok, N. K. Sudev, and K. P. Chithra, A study on edge-set graphs of certain graphs, International Journal of Computer Applications, Vol. 127, Issue 6, pp. 1-5, DOI: 10.5120/ijca2015906385.
  21. N. K. Sudev, K. A. Germina and K. P. Chithra, A creative review on weak integer additive set-labeled graphs, Asian European Journal of Mathematics, Vol. 8. Issue-3, 2015, pp.1-22; DOI:10.1142/S1793557115500527.
  22. N. K. Sudev, K. A. Germina and K. P. Chithra, Strong integer additive set-valued graphs: A creative review, International Journal of Computer Applications Vol. 115, No. 4, 2015, pp. 1-7; DOI:10.5120/20136-2254.
  23. Johan Kok, K. P. Chithra, N. K. Sudev and C. Susanth, A study on set-graphs, International Journal of Computer Applications, Vol. 117, No. 7, 2015, pp. 1-5; DOI:10.5120/20754-3173.
  24. Johan Kok and N. K. Sudev, The primitive hole number of certain graphs, International Journal of Scientific and Engineering Research Vol. 6, No. 4, 2015; pp. 631-635.
  25. N. K. Sudev, K. A. Germina and K. P. Chithra, Topological integer additive set-sequential graphs, Mathematics, Vol. 3, Issue-3, 2015, pp. 604-614; 10.3390/math3030604.
  26. N. K. Sudev, K. P. Chithra and K. A. Germina, Topological integer additive set-graceful graphs, International Journal of Computer Applications, Vol. 123, Issue-2, 2015, pp. 1-4; DOI:10.5120/ijca2015905237. 
  27. N. K. Sudev and K. A. Germina, On certain arithmetic integer additive set-indexers of graphs, Discrete Mathematics, Algorithms and Applications, Vol. 7, Issue-3, 2015, 1-15., DOI:10.1142/S1793830915500251.
  28. N. K. Sudev, K. A. Germina and K. P. Chithra, On the sparing number of edge-corona of certain graphs, International Journal of Computer Applications, Vol. 114, No. 2, 2015, pp. 1-5; DOI:10.5120/20706-3025. 
  29. N. K. Sudev, K. A. Germina and K. P. Chithra, Weak set-labeling number of certain integer additive set-labeled graphs, International Journal of Computer Applications, Vol. 114, No. 2, 2015, pp. 1-6., DOI:10.5120/19947-1772. 
  30. N. K. Sudev and K. A. Germina, Topological integer additive set-sequential graphs, Mathematics, Vol. 3, 2015, pp. 604-614; DOI:10.3390/math3030604. 
  31. N. K. Sudev and K. A. Germina, A study on topological integer additive set-labeling of graphs, Electronic Journal of Graph Theory and Applications, Vol.3, No.1, 2015, pp.70-84, DOI: 10.5614/ejgta.2015.3.1.8. 
  32. N. K. Sudev and K. A. Germina, The exquisite integer additive set-indexers of graphs, International Journal of Science and Research, Vol. 4, No. 4, 2015, 2858-2863. 
  33. N. K. Sudev and K. A. Germina, Arithmetic integer additive set-indexers of certain graph operations, Journal of Advanced Researches in Pure Mathematics, Vol. 7, Issue. 1, 2015, pp. 70-82; DOI: 10.5373/jarpm.2053.052614. 
  34. N. K. Sudev and K. A. Germina, A study on the nourishing number of graphs and graph powers, Mathematics, Vol. 3, 2015, pp. 29-39; DOI:10.3390/math3010029.
  35. N. K. Sudev and K. A. Germina, A note on the sparing number on the sieve graphs of certain graphs, Applied Mathematics E-Notes, Vol. 15, 2015, pp. 29-37. 
  36. N. K. Sudev and K. A. Germina, Weak integer additive set indexes of certain graph classes, Journal of Discrete Mathematical Sciences and Cryptography, Vol.18, Issue 2-3, 117-128, DOI:10.1080/09720529.2014.962866. 
  37. N. K. Sudev and K. A. Germina, Some new results on strong integer additive set indexers of graphs, Discrete Mathematics, Algorithms and Applications, Vol.7 Issue 1, 2015, pp. 1-11.
  38. N. K. Sudev and K. A. Germina, A Characterisation of strong integer additive set indexers of graphs, Communications in Mathematics and Applications, Vol.5 Issue 3, 2015, pp. 101-110. 
  39. N. K. Sudev and K. A. Germina, Weak integer additive set-Indexers of certain graph products, Journal of Informatics and Mathematical Sciences, Vol.6, No.1 (2014), pp. 35-43.
  40. N. K. Sudev and K. A. Germina, Further studies on the sparing number of graphs, TechS Vidya e-Journal of Research, Vol. 2, 2014, pp. 25-36.
  41. N. K. Sudev and K. A. Germina, A note on the sparing number of graphs, Advances and Applications in Discrete Mathematics, Vol. 14, Issue-1, 2014, pp. 51-65.
  42. K. P. Chithra, N. K. Sudev and K. A. Germina, A Study on the sparing number of corona of certain graphs, Research and Reviews: Discrete Mathematical Structures, Vol 1, No.2, (2014) pp.5-15.
  43. K. P. Chithra, N. K. Sudev and K. A. Germina, Sparing number of Cartesian products of certain graphs, Communications in Mathematics and Applications, Vol 5, No. 1. (2014) pp 23-30.
  44. N. K. Sudev and K. A. Germina, Associated graphs of certain arithmetic IASI graphs, International Journal of Mathematics and Soft Computing, Vol 4 No.2, 2014, pp. 71-80.
  45. N. K. Sudev and K. A. Germina, On the sparing number of certain graph structures, Annals of Pure and Applied Mathematics, Vol 6, No. 2, 2014, pp. 140-149.
  46. N. K. Sudev and K. A. Germina, A study of semi-arithmetic integer additive set-indexers of graphs, International Journal of Mathematical Sciences and Engineering Applications, Vol. 8, No. 3, 2014, pp. 157-165.
  47. N. K. Sudev and K. A. Germina, Weak integer additive set-indexers of graph operations, Global Journal of Mathematical Sciences: Theory and Practical, Vol.6, No.1, pp. 25-36.
  48. N. K. Sudev and K. A. Germina, A characterization of weak integer additive set-indexers of graphs, ISPACS Journal of Fuzzy Set Valued Analysis, Vol. 2014 (2014), pp. 1-7., DOI:10.5899/2014/jfsva-00189.
  49. N. K. Sudev and K. A. Germina, On integer additive set-indexers of graphs, International Journal of Mathematical Sciences and Engineering Applications, Vol. 8 (2014) No. II, pp. 11-22.
  50. K. A. Germina and N. K. Sudev, On weakly uniform integer additive set-indexers of graphs, International Mathematical Forum, Vol. 8, no. 37, 2013, pp. 1827-1834., DOI: 10.12988/imf.2013.310188.

Publications in Conference Proceedings

  1. N. K. Sudev, Certain types of sumset labeling of graphs, The First International Conference  on Science, Engineering, Technology & Management (ICSETM-2017) held at Kuriakose Elias College, Mannanam, Kottayam, India, during 08-09, March 2017.
  2. N. K. Sudev, A study on integer additive set-labeled graphs, National Conference (UGC Spon.) on Mathematical Methods in Applied Sciences held at Kuriakose Elias College, Mannanam, Kottayam, India, during 19-21, November 2015.
  3. N. K. Sudev, Structural properties of toplogical integer additive set-labeled graphs, National Conference (UGC Spon.) on Discrete Mathematics and Applications held at Sahrdaya College of Advanced Studies, Kodakara, Thrissur, India, during 08-10, October 2015.
  4. N. K. Sudev, On weak integer additive set-labeling of graphs, National Conference (UGC Spon.) on Discrete Mathematics and Its Applications held At Wayanad Muslim Orphanage Arts and Science College, Muttom, Wayanad, India, during 08-10, January 2015.

Activities

  • Coordinator, Centre for Studies in Discrete Mathematics (CSDM), Vidya Academy of Science & Technology, Thrissur-680501, Kerala, India.

Professional Memberships

  1. Kerala Mathematical Association (KMA) - Life Membership.
  2. Association of Mathematics Teachers of India (AMTI) - Life Membership.
  3. Indian Society for Technical Education (ISTE) - Life Membership.
  4. Academy of Discrete Mathematics and Applications (ADMA) - Life Membership.
  5. Forum of Interdisciplinary Mathematics (FIM) - Life Membership.
  6. American Mathematical Society (AMS) - Annual Affiliate Membership.

 

Reviewer to Indexing & Reviewing Services

  1. Mathematical Reviews/MathSciNet (Reviewer No.-113363) - American Mathematical Society.
  2. Zentralblatt MATH(Reviewer No.-15804) - European Mathematical Society & FIZ Karlsruhe, Germany.
  3. Computing Reviews - Association of Computing Machinery.
  4. MAA Reviews - Mathematical Association of America.

 

Editorial Experiences

  1. International Journal of Advanced Mathematical Sciences (Science Publishing Company, Germany).
  2. International Journal of Applied Graph Theory (Mount Star Publications, India).
  3. International Journal of Discrete Mathematics (Science Publishing Group, USA.).
  4. Global Journal of Mathematics (GPC Publishers, India., ISSN: 2395-4760)- Section Editor.
  5. Pure and Applied Mathematics Journal (Science Publishing Group, USA., ISSN:2326-9790).
  6. MJ Journal of Discrete Mathematics (Math-Journals Publications).
  7. MJ Journal of Mathematics (Math-Journals Publications).

Reviewer/Referee to the Journals

  1. American Journal of Applied Sciences, (Science Publications, ISSN:1554-3641).
  2. Applied Mathematical Sciences (Hikari Journals., Bulgaria., ISSN: 1312-885X).
  3. Ars Combinatoria (The Charles Babbage Research Centre, Canada., ISSN: 0381-7032.)
  4. Asian-European Journal of Mathematics (World Scientific, Singapore., ISSN:1793-5571).
  5. Asian Journal of Mathematics and Computer Research (International Knowledge Publications, Manchester., ISSN: 2395-4213).
  6. Asian Research Journal of Mathematics (Science Domain International, London).
  7. British Journal of Mathematics and Computer Science (Science Domain International, London., ISSN: 2231-0851).
  8. Carpathian Mathematical Publications, (Ivano-Frankivsk Mathematical Society, Ukraine., ISSN: 2075-9827).
  9. Cogent Mathematics, (Taylor & Francis Online, ISSN: 2331-1835).
  10. Discrete Mathematics, (Elsevier, ISSN: 0012-365X).
  11. Discrete Mathematics, Algorithms and Applications (World Scientific, Singapore, ISSN: 1793-8309).
  12. Electronic Journal of Graph Theory and Applications (Indonesian Combinatorial Society, ISSN: 2338-2287).
  13. Far East Journal of Mathematical Sciences (Pushpa Publishing House, Allahabad, India., ISSN: 0972-0871).
  14. Indian Journal of Discrete Mathematics (Academy for Discrete Mathematics and Applications, ISSN: )
  15. International Journal of Contemporary Mathematical Sciences (Hikari Journals., Bulgaria., ISSN:1312-7586).
  16. International Mathematical Forum (Hikari Journals., Bulgaria., ISSN: 1312-7594).
  17. Journal of Algebra, Combinatorics, Discrete Structures and Applications (Yildiz Technical University, Turkey ISSN:2148-838X).
  18. Journal of Combinatorial Mathematics and Combinatorial Computing (The Charles Babbage Research Centre, Canada., ISSN: 0835-3026).
  19. Journal of Graph Labeling, (ISSN: 2454-4515).
  20. Journal of Mathematical and Fundamental Sciences (ITB Journal Publisher, Indonesia).
  21. Journal of Mathematics and Statistics (Science Publications, New York., ISSN: 1549-3644).
  22. Journal of Scientific Research and Reports (Science Domain International, London., ISSN:2320-0227).
  23. Mathematics (MDPI AG, Switzerland, ISSN: 2227-7390).
  24. National Academy Science Letters (National Academy of Sciences, India., ISSN: 0250-541X).
  25. Open Journal of Discrete Mathematics (Scientific Research Publishers, USA., ISSN: 2161-7635).
  26. South Asian Journal of Mathematics, (South Asian Press, Singapore., ISSN:251-1512).
  27. Southeast Asian Bulletin of Mathematics (Southeast Asian Mathematical Society, Hongkong).
  28. Thai Journal of Mathematics (Mathematical Association of Thailand, ISSN 1686-0209).

Achievements

  1. Secured the Best Presenter award in the Science Category in the first International Conference on Science, Engineering, Technology and Management (ICSETM-2017) for the presentation the research paper entitled "Certain Types of Sumset Labeling of Graphs".

Address

Vidya Academy of Science & Technology

Kurumal,Thalakottukara P.O., Near Kaiparambu, Thrissur - 680501, Kerala, India

Phone: +91 4885 287751, 287752

Fax: +91 4885 288366

E-Mail: principal@vidyaacademy.ac.in

VICT | Vidya Kilimanoor | IT Division

locate us

Affiliated to APJ Abdul Kalam Technological University & University of Calicut Approved by AICTE | ISO 9001 : 2015

Copyright © 2018, www.vidyaacademy.ac.in. All Rights Reserved.

Admission Notifications

B.TECH - 8281 79 5555
MCA - 8281 39 5555
M.TECH - 8281 59 5555
Help Document ?

ADMISSIONS@VIDYA